# SDR USAA980409

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59101309
- Condition: Cracked
- Location: Fuselage
- Part time: 75,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND 1 INCH CRACK AT RADIUS OF -9 DOUBLER UPPER LT CORNER OF VENTRAL DOOR OPENING.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER EA 50476.  (M)
